Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain near injection site in lower abdomen above ovary,on prescribed injection of saizen for human growth hormone deficiency due to pituitary tumor

I just started getting injections of Saizen due to a HGH deficiency caused by a pituitary tumor , I also have PCOS & my period has started. I m having pain near my injection site in my lower abdomen (but not on it) and above my ovary. Am I having a reaction to the new meds or a cyst? It feels different, but very painful.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello KristinOlsen23,

It is normal to have some tenderness at or near the injection site on your abdomen. This is not a reaction to the medication. All medications may cause side effects. Most people have no, or minor, side effects.

Reaction to the medication Saizen (somatropin) includes:
Headache; mild flu-like symptoms; mild swelling (leg, hands or feet); muscle or joint pain; nausea; nerve tingling; numbness; runny or stuffy nose; difficulty sleeping.

Severe reactions include: severe allergic reaction (rash, hives; itching; difficulty breathing; tightness in the chest; swelling of the face, mouth, lips, or tongue); body pain or stiffness; burning, tingling, itching, or numbness in the palm of the hand, fingers, or wrist; chest pain; depression; excessive thirst or hunger; rapid heartbeat; fever; severe or persistent headaches; vomiting.

These are the most commonly reported side effects. Also, these side effects are not all inclusive. Some people may have side effects not listed here.

The pain in your lower abdomen may (most likely) be a cyst. If you are not convinced that the pain is caused by a cyst, you should contact your family physician or GYN doctor.

Be well,
Dr. Kimberly

Answered: Fri, 30 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor